# SDR DALA2016100407078

- Difficulty date: September 29, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 37,378 hours, 25,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK B5-229.  OPERATION CHECKS GOOD.
